EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1856

Title: Transform domain characterization of abelian codes
Authors: Rajan, B S
Siddiqi, M U
Keywords: abelian codes
mixed radix number system
dual codes
transform domain
Issue Date: 1992
Citation: Information Theory, IEEE Transactions on, 38(6), 1817 - 1821p.
Abstract: Abelian codes constitute a class of codes that includes cyclic codes as a special case. It is shown that the general class of abelian codes can be characterized in the transform domain using the discrete Fourier transform (DFT) over finite fields with the appropriate mixed radix number system as the indexing scheme for DFT coefficients. A simple transform domain description for dual codes of abelian codes is also obtained. Using this description the idempotent generator of the dual of a given abelian code can be easily obtained. Finally, it is shown that in the case of cyclic codes which can be considered as abelian codes also, one can work in smaller extension fields compared to the extension fields if they were considered as cyclic codes only
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1856
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
rajantra1992.pdf66.91 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback